# SDR SWAA2021092017881

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT ABOVE EMERGENCY EXIT LIGHT AT DOOR NEXT TO 14A FWD EMERGENCY EXIT DOOR DOES NOT ILLUMANTE ( CABIN INTERIOR ILLUM BOEING SKY INTERIOR PHOTOLUMINESCENT ) / REMOVED AND REPLACED OVER WING EMERGENCY EXIT LIGHT ASSEMBLY. OPS CHECK GOOD. IAW AMM 33-21-00. REFERENCE LOGPAGE # 1659083
